James asked in HealthMen's Health · 1 month ago

Will I regain my sex drive after having stopped taking Invega?

I am a 25 year old male. I took Invega for 6 months to 1 year, but stopped taking it without telling my doctor. I lost my sex drive while taking the medicine. It has been 6 months since I last took Invega (orally and injections). I still have no sex drive, but I still get wet dreams. When if ever will I likely regain my sex drive?

Update:

This was for schizophrenia

Update 2:

Thanks. I stopped seeing my doctor once I moved out of town. I decided not to see a new doctor; I don't have any symptoms of schizophrenia anymore. Therefore, there isn't really a way for me to see my old doctor again.

2 Answers

Relevance
  • 1 month ago
    Best answer

    I can't really say, I am not familiar with Invega.

    But when I was on Lexepro (an SSRI), it took about a month or so for the sexual side effects to diminish and go away once I stopped taking it.

    You should really speak to your doctor about it, let him/her know you have stopped taking it, and more importantly... WHY you have stopped. The doc can tell you how long it should take for things to clear up and may be able to prescribe a med that can help you control your condition without the sexual side effects.

    Let the doc know that having a healthy and active sex life is important to you and he/she needs to take that into consideration when prescribing any meds for you.

    RE: Update 2: You should still consult a doctor, even if it's only to get the info about that med you were taking. Also, I don't think schizophrenia is something that just goes away. Even if you're not suffering symptoms now, you should stay diligent about controlling it.

  • 1 month ago

    Tou might see your doctor again

Still have questions? Get answers by asking now.